# SDR ERKR141205233231

- Difficulty date: May 12, 2023
- Submitted: May 13, 2023
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N825KW
- Make and model: Boeing 777212
- Aircraft serial: 32318
- System (JASC): 2761 · Drag Control Actuator
- Part: Wire Harness
- Part number: 24654080
- Part serial: MD004856
- Condition: Faulty
- Location: Zone 600
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE W8784 AT NUMBER 10 SPOILER, CONNECTOR DM27220 FAILS LOOP RESISTANCE TEST.
